MAUDE Adverse Event Report: DEPUY MITEK LLC US RAPIDLOC (PDS/PLA) 2/0 PANACRYL 12 DEGREE CURVE NEEDLE; SOFT TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RAPIDLOC (PDS/PLA) 2/0 PANACRYL 12 DEGREE CURVE NEEDLE; SOFT TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 228311
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
Physician reported that during surgery procedure suture has been broken.To procedure completed physician used another one product the same type.No consequences for the patient reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A device history record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any kind for this lot of devices with the product code that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
Physician reported that during surgery procedure suture has been broken.To complete the procedure, the physician used another product of the same type.No consequences for the patient reported.Additional information received on 4-20-2018.The complaint device will not be returned.It was sent for destruction on customer site.The physician is not able to provide any more details regarding the event.

Brand Name
RAPIDLOC (PDS/PLA) 2/0 PANACRYL 12 DEGREE CURVE NEEDLE
Common Device Name
SOFT TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7338385
Report Number1221934-2018-50298
Device Sequence Number18962436
Product Code MAI
UDI-Device Identifier10886705010196
UDI-Public10886705010196
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number228311
Device Lot NumberL187192
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer04/20/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1